# SDR SWAA2016092208053

- Difficulty date: September 15, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7
- Aircraft serial: 27896
- Aircraft time: 52,810 hours, 30,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Bs 651-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NR 1 SEAT TRACK CORRODED BETWEEN BS 651 TO 727B.   R & R THE SEAT TRACK IAW SRM.
